# SDR AALA202103179010

- Difficulty date: March 16, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 56,995 hours, 32,941 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 791A000006
- Part serial: V7300
- Condition: Tripped
- Location: Lt Wing Te Flap
- Part time: 57,093 hours, 32,990 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING APPROACH TRAILING EDGE FLAPS STUCK AT 0. SLATS DEPLOYED NORMALLY. **SUPPLEMENTAL INFORMATION: PER TSM 27-51-00-810-810A, INSPECTION OF FLAP DRIVE SYSTEM, NOTED LEFT FLAP TRACK ACTUATOR #1 TORQUE LIMITER TRIPPED. REMOVED AND INSTALLED SERVICEABLE FLAP TRACK 1 ACTUATOR, IAW A320 AMM 27-54-49-400-001A..
